One Step Universal Evolution Of Any Real Positive Number
Author(s):
Ramesh Chandra Bagadi
Keywords:
Abstract
In this research investigation, the author has detailed the Theory Of One Step Universal Evolution Of Any Real Positive Number.
Article Details
Unique Paper ID: 147501

Publication Volume & Issue: Volume 5, Issue 8

Page(s): 275 - 276
Article Preview & Download




Go To Issue



Call For Paper

Volume 6 Issue 4

Last Date 25 September 2019


About Us

IJIRT.org enables door in research by providing high quality research articles in open access market.

Send us any query related to your research on editor@ijirt.org

Social Media

Google Verified Reviews

Contact Details

Telephone:8200 61 5067
Email: editor@ijirt.org
Website: ijirt.org

Policies